# SDR J7SA2021020800272

- Difficulty date: February 3, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N409FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010021
- Aircraft time: 3,873 hours, 2,473 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Button
- Condition: Pilot Error
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: G, A

## Discrepancy

DIVERTED DUE TO BLEED 1 FAIL CAS MESSAGE AND BLEED 2 CAS FAIL CAS MESSAGE DURING CRUISE. CREW USED OXYGEN MASKS, PERFORMED EMERGENCY DESCENT TO 10,000 FT, AND COORDINATED WITH ATC. AIRCRAFT LANDED WITHOUT INCIDENT AT TJSJ. TROUBLESHOT SYSTEM AND SUBMITTED IMS AND FDR FILES FOR REVIEW. RESULTS INDICATE THAT BLEED 1 BUTTON WAS INADVERTENTLY PRESSED CAUSING BOTH SYSTEMS TO FAIL. PERFORMED PNEUMATIC SYSTEM OPERATIONAL TEST. OPS CHECK GOOD IAW EMB 550 AMM 36-00-00-71-0801-A NO DEFECTS NOTED.
